# SDR TWAA0102707

- Difficulty date: February 7, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C IN THE FWD CARGO COMPT, THE LT TIE DOWN TRACK AT STA 541 WAS CORRODED.  SPLICED IN NEW CARGO TRACK PER SRM 53-05, FIG 4G, PAGE 10R.  PAINTED PER SRM 51-10-03.
